# SDR DALA2024080807911

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0487749) DURING INSPECTIONS, CORROSION WAS FOUND ON THE INTERNAL SURFACE OF THE UPPER SKIN PANEL (PN 141A3112-9), BETWEEN APPROX. BS 304 AND BS 344, AT STR 24L LAP SPLICE. CORROSION REPAIRED PER ERA 619628-14.
